# SDR 29GA93852101411B

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 31,227 hours, 37,311 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE C-3 INSPECTION DISCOVERED LEFT AFT EMERGENCY EXIT OUTER HANDLE DOES NOT SPRING OPEN.  CLEANED AND LUBRICATED LEFT AFT EMERGENCY EXIT OUTER HANDLE OPERATIONAL CHECK GOOD.
